American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alexei Borodin, Persi Diaconis and Jason Fulman. On adding a list of numbers (and other one-dependent determinantal processes). Bull. Amer. Math. Soc. 47 (2010) 639-670. MR 2721041.
Abstract, references, and article information   
View Article: PDF

[2] Persi Diaconis. Patterns in eigenvalues: the 70th Josiah Willard Gibbs lecture. Bull. Amer. Math. Soc. 40 (2003) 155-178. MR 1962294.
Abstract, references, and article information   
View Article: PDF

[3] Jason Fulman. Random matrix theory over finite fields. Bull. Amer. Math. Soc. 39 (2002) 51-85. MR 1864086.
Abstract, references, and article information   
View Article: PDF

[4] Nicholas M. Katz and Peter Sarnak. Zeroes of zeta functions and symmetry. Bull. Amer. Math. Soc. 36 (1999) 1-26. MR 1640151.
Abstract, references, and article information   
View Article: PDF

[5] Martin T. Barlow and Richard F. Bass. Coupling and Harnack inequalities for Sierpi\'nski carpets . Bull. Amer. Math. Soc. 29 (1993) 208-212. MR 1215306.
Abstract, references, and article information   
View Article: PDF

[6] Matthew Foreman. Amenable group actions on the integers; an independence result. Bull. Amer. Math. Soc. 21 (1989) 237-240. MR 998197.
Abstract, references, and article information   
View Article: PDF

[7] Richard S. Ellis and Jay S. Rosen. Asymptotic expansions of Gaussian integrals. Bull. Amer. Math. Soc. 3 (1980) Part 1:705-709. MR 571373.
Abstract, references, and article information   
View Article: PDF

[8] Joel E. Cohen. Ergodic theorems in demography. Bull. Amer. Math. Soc. 1 (1979) 275-295. MR 520076.
Abstract, references, and article information   
View Article: PDF

[9] Robert J. Zimmer. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977) 1078-1080. MR 0460598.
Abstract, references, and article information   
View Article: PDF

[10] Anatole Beck. Conditional independence. Bull. Amer. Math. Soc. 80 (1974) 1169-1172. MR 0350824.
Abstract, references, and article information   
View Article: PDF

[11] W. D. Kaigh. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974) 769-770. MR 0343369.
Abstract, references, and article information   
View Article: PDF

[12] J. Kuelbs. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974) 549-552. MR 0391213.
Abstract, references, and article information   
View Article: PDF

[13] A. Joffe and A. R. Moncayo. Asymptotic theorems for sums of independent random variables defined on a tree. Bull. Amer. Math. Soc. 79 (1973) 1220-1222. MR 0331476.
Abstract, references, and article information   
View Article: PDF

[14] R. B. Kirk. Topologies on spaces of Baire measures. Bull. Amer. Math. Soc. 79 (1973) 542-545. MR 0313772.
Abstract, references, and article information   
View Article: PDF

[15] Charles M. Newman. The inner product of path space measures corresponding to random processes with independent increments. Bull. Amer. Math. Soc. 78 (1972) 268-271. MR 0290453.
Abstract, references, and article information   
View Article: PDF

[16] R. M. Dudley. On measurability over product spaces. Bull. Amer. Math. Soc. 77 (1971) 271-274. MR 0274701.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1